BibTeX record journals/ol/HusainA08

download as .bib file

@article{DBLP:journals/ol/HusainA08,
  author    = {Z. Husain and
               Izhar Ahmad},
  title     = {Note on Mond-Weir type nondifferentiable second order symmetric duality},
  journal   = {Optim. Lett.},
  volume    = {2},
  number    = {4},
  pages     = {599--604},
  year      = {2008},
  url       = {https://doi.org/10.1007/s11590-008-0075-8},
  doi       = {10.1007/s11590-008-0075-8},
  timestamp = {Fri, 03 Jul 2020 17:51:34 +0200},
  biburl    = {https://dblp.org/rec/journals/ol/HusainA08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics